Alert archive / Texas / Flash Flood Warnings in 2006

Flash Flood Warning 53, NWS Fort Worth, TX

May 10, 2006Grayson County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 10, 2006, 1:00 AM CDT for Grayson County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2006, 1:00 AM CDT (06:00 UTC)
Expired
May 10, 2006, 2:00 AM CDT
In force
60 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 116 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2006-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4874 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2006-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4874 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1628 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.9
Supercell composite
13.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 100601
FFWFWD
TXC181-100700-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
100 AM CDT WED MAY 10 2006

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 200 AM CDT

* AT 1258 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED  
  VERY HEAVY RAIN FROM A THUNDERSTORMS OCCURRING OVER SOUTHERN       
  GRAYSON COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WHITEWRIGHT...TOM BEAN...HOWE AND GUNTER.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3341 9682 3341 9639 3355 9638 3351 9680

$$

65/DD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 9, 10:50 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, May 9, 10:50 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1050 PM CDT TUE MAY 9 2006

.UPDATE...
UPDATE FOR ANTICIPATED SVR STORM WATCH #324 ALONG THE RED RIVER
VALLEY AND DOWN THROUGH COLLIN...HUNT AND DELTA COUNTIES THROUGH 6
AM CDT (SEE ADVISORY LINE BELOW). UPDATES ON THE WAY.

&&

.PREV DISCUSSION... /ISSUED 1000 PM CDT TUE MAY 9 2006/

UPDATE...
SFC DRYLINE RETREATING BACK WWW...ESPECIALLY S OF I-20 CORRIDOR
AND CAP STARTING TO RE-ESTABLISH OVER SRN COUNTIES WHERE SVR STORM
WATCH #322 WAS IN EFFECT. WITH NO SFC FOCUS AND BEST MID LVL FLOW
UP AROUND RED RIVER...FELT AREAS WACO/SWD TO LAMPASAS AND TEMPLE
SHOULD BE IN GOOD SHAPE THE REST OF THE NIGHT...BUT STILL MUGGY
AND WARM OVERNIGHT. WCN ALREADY ISSUED TO CANCEL SVR STORM WATCH
#322 DOWN THAT WAY. UPDATES OUT SHORTLY.

NEXT S/W MOVING ACROSS NRN TX PANHANDLE/WRN OK MAY RESULT IN
ANOTHER WATCH OVER RED RIVER COUNTIES OVERNIGHT PER DISCUSSION
WITH SPC...HOWEVER CAP STRENGTH STILL AN ISSUE...AS IS SWD EXTENT
EXPECTED. STAY TUNED.

PREV DISCUSSION... /ISSUED 920 PM CDT TUE MAY 9 2006/

UPDATE...
PRE-FRONTAL TROUGH/DRYLINE EXTENDING SWWD FROM STORMS BETWEEN
MCKINNEY AND SHERMAN. SEEMS ANOTHER POSSIBLE HEAT-BURST OCCURRED IN
NRN COLLIN COUNTY AS MID LVL LAPSE RATES ARE IMPRESSIVE (IN 8-9
DEG C/KM CATEGORY). ML CAPES EARLIER PRESSING 6000 J/KG WITH 35-40
KT 0-6KM BULK SHEAR EAST OF THE BOUNDARY WITH LOW LVL DEW PTS VERY
GULF COAST-LIKE (AROUND 75 DEG F)...WHICH IS MAKING THINGS ACROSS
THE ERN 1/2 OF N TX VERY VERY MUGGY.

HAVE RAISED POPS FROM DALLAS N-E TO SHERMAN...PARIS AND TERRELL
WITH SEWD PROGRESSION AND SOME SEVERE WX/HEAVY RAIN LIKELY AS
MODERATE RISK (SEE FTWHWOFWD AND SWODY1) IS NOW OUT THROUGH LATE
EVENING FOR THIS AREA. ITS HARD TO SAY WHAT WILL HAPPEN AFTER
MIDNIGHT...BUT GENERALLY LEFT HIGHEST POPS ACROSS NE 1/3 OF N TX
WITH MORE UPSTREAM ACTIVITY OVER THE TX PANHANDLE/WRN OK MVG
E/SEWD AS WELL...AS AREA REMAINS IN L/W SPLIT-FLOW ALOFT WITH A
S/W MOVING OUT OF THE SRN ROCKIES. HAVE VERY LOW OR LITTLE POPS
WSW COUNTIES WITH UNCERTAINTY OF WHAT DRYLINE WILL DO AND ARRIVAL
OF FRONT. UPDATE ALREADY OUT.

OTHERWISE...MADE TREND ADJUSTMENTS WITH ALL ELEMENTS
IN MIND FOR SKY COVER...WINDS...AND DEW PTS/RH.

PREV DISCUSSION... /ISSUED 658 PM CDT TUE MAY 9 2006/

UPDATE...
HAVE UPDATED THE ZFPFWD TO INCLUDE SEVERE THUNDERSTORM WATCH 322
THROUGH 1200 AM CDT...FOR THE AREA AROUND WACO AND POINTS SOUTHWARD.

65/DD

AVIATION...
CONVECTIVE TRENDS REMAIN THE MOST SIGNIFICANT CONCERN FOR THIS
FORECAST.  VFR CONDITIONS WILL PREVAIL THROUGH EARLY WEDNESDAY
MORNING ACROSS THE METROPLEX SITES AND MOST LIKELY AT KACT...DESPITE
INCREASING ANVIL DEBRIS RESULTING IN HIGH-LEVEL CIGS THROUGH THE
EVENING.  HOWEVER...CONVECTIVE CELL BETWEEN KAQO-KBMQ MAY CONTINUE
TO DEVELOP NORTHEASTWARD TOWARD KACT...AND HAVE INCLUDED VCTS/CB
THROUGH 10/08Z.  MEANWHILE...COLD FRONT WILL PUSH SLOWLY SOUTHWARD
ACROSS THE RED RIVER THROUGH WEDNESDAY MORNING...BUT EARLY
INDICATIONS ARE THAT HIGHER CHANCES FOR A COMPLEX OF ORGANIZED
THUNDERSTORMS WILL REMAIN NORTHEAST OF THE METROPLEX SITES.
THUS...WILL INCLUDE NO MENTION OF TSRA IN METROPLEX TAFS AT THIS
TIME...BUT WILL MONITOR CLOSELY THROUGH THE EVENING.  STRONG
LOW-LEVEL JET WILL ADVECT STRATUS NORTHWARD AHEAD OF COLD FRONT ONCE
AGAIN ON WEDNESDAY MORNING...BUT FEEL THAT BULK OF MVFR CIGS WILL
OCCUR AT KACT.  DISCREPANCIES IN FRONTAL TIMING CONTINUE IN MODEL
GUIDANCE...BUT EXPECT WIND SHIFT AROUND 10/12Z FOR THE METROPLEX
SITES AND AROUND 10/15Z FOR KACT.  A NARROW BAND OF POSTFRONTAL MVFR
STRATUS WILL LIKELY DEVELOP AND MOVE SOUTHWARD DURING THE DAY ON
WEDNESDAY...WITH CIGS LIFTING/SCATTERING THROUGH THE AFTERNOON.

65/DD

DISCUSSION...
DIFFICULT FORECAST DUE TO THE UNCERTAINTIES OF THE CAP STRENGTH OVER
THE REGION. CAP IS HOLDING SO FAR...AND THERE IS AN APPARENT LACK
OF ANY STRONG SYNOPTIC SCALE FORCING THAT WOULD CAUSE THE CAP TO
LIFT AND ERODE ACROSS NORTH TEXAS. CAPES ARE EXTREMELY HIGH AND
ARE CURRENTLY RUNNING NEAR 6000 J/KG ALONG THE I-35 CORRIDOR.
HOWEVER...BOUNDARY LAYER FORCING IS WEAK...AND THE DRY LINE IS NOT
WELL DEFINED WHICH IS MITIGATING ANY LOCALIZED FORCING. IF A
SHORTWAVE...EVEN A WEAK ONE...APPROACHES THE AREA DURING THE NEXT
COUPLE HOURS...STORMS WILL INITIATE AND QUICKLY GO SEVERE. AT THE
TIME OF THIS WRITING...TCU IS NOTED OUTSIDE OUR WINDOW IN FORT
WORTH...AND VIS SATELLITE INDICATES THAT THE LAMPASAS AREA
SOUTHWARD IS ALSO SHOWING SIGNS OF CUMULIFORM BUILD UP. BOUNDARY
LAYER MOISTURE IS RATHER THIN...AND AGAIN WITHOUT ANY LARGER SCALE
FORCING...RISING PARCELS ARE GOING TO ENTRAIN DRY AIR AND LOSE
THEIR BUOYANCY BEFORE REACHING THE LFC. POPS TONIGHT MIGHT BE A
LITTLE ON THE HIGH SIDE OVER THE CENTRAL CWA...BUT BECAUSE OF THE
POTENTIAL FOR SIGNIFICANT SEVERE WEATHER TO OCCUR...FEEL IT IS
BEST TO ERR ON THE SIDE OF CAUTION. IF NOTHING BREAKS THE CAP BY 6
OR 7 PM MOST OF THE CWA WILL BE IN THE CLEAR. THE EXCEPTION WILL
BE THE NORTHEASTERN ZONES WHERE ACTIVITY DEVELOPING IN OKLAHOMA
WILL ORGANIZE INTO A SQUALL LINE OR MCS ALONG THE FRONT AND MOVE
SOUTHEAST AND CLIP THIS REGION LATER THIS EVENING.

HAVE KEPT LOW POPS IN THE MORNING HOURS FOR LINGERING ELEVATED
CONVECTION BEHIND THE FRONT. FRONT WILL PUSH THROUGH A LITTLE
LATER THAN WAS EXPECTED AT THIS TIME YESTERDAY. BREEZY NORTHERLY
WINDS AND COOLER TEMPERATURES WILL INFILTRATE THE REGION BEHIND
THE FRONT...WITH VERY PLEASANT WEATHER EXPECTED THROUGH FRIDAY.

UPPER LEVEL PATTERN WILL TRANSITION AND BRING NORTHWEST FLOW
ALOFT TO THE REGION. ONCE THE MOISTURE RETURNS ON SATURDAY...SO
WILL THE CHANCES OF RAIN. SOME STORMS MAY BE SEVERE SAT NIGHT
THROUGH MONDAY MORNING...AND EXACT TIMING OF POSSIBLE MCS EVENTS
COMING DOWN FROM THE HIGH PLAINS IS IN QUESTION AT THIS STAGE. THE
BEST CHANCE LOOKS LIKE SUNDAY RIGHT NOW. ANOTHER FRONT SHOULD MOVE
THROUGH THE AREA MONDAY WITH CONTINUED NEAR NORMAL TEMPS.

TR.92

FWD WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT WEDNESDAY FOR TXZ156-
TXZ157-TXZ158-TXZ159-TXZ160-TXZ174.

FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  72  82  56  81 /  20  10  10   0
WACO, TX              74  87  56  82 /  10  20  10   0
PARIS, TX             68  78  53  77 / 100  40  10   0
DENTON, TX            69  81  48  80 /  30  20  10   0
MCKINNEY, TX          70  79  49  79 /  40  20  10   0
DALLAS, TX            73  82  57  80 /  30  20  10   0
TERRELL, TX           72  81  54  78 /  30  20  10   0
CORSICANA, TX         73  84  55  80 /  10  20  10   0
TEMPLE, TX            74  86  57  83 /  10  20  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 6 AM WEDNESDAY FOR TXZ091-TXZ092-
TXZ093-TXZ094-TXZ095-TXZ104-TXZ105-TXZ106-TXZ107.

&&

/05
Hazardous weather outlook, May 9, 10:30 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
1030 PM CDT TUE MAY 9 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
1030 PM CDT TUE MAY 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT
A MODERATE RISK FOR SEVERE THUNDERSTORMS REMAINS OVERNIGHT NORTHEAST
OF A SHERMAN...MCKINNEY...GREENVILLE...SULPHUR SPRINGS LINE. LARGE
HAIL...ISOLATED TORNADOS...DAMAGING WINDS...AND LOCALLY VERY
HEAVY RAINFALL IN EXCESS OF 3 INCHES IS POSSIBLE ACROSS THE MODERATE
RISK AREA OVERNIGHT.

A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND
DAMAGING WIND CONTINUE OVERNIGHT NORTH OF A GRAHAM...DECATUR...
DALLAS-FORT WORTH...ENNIS...ATHENS LINE OVERNIGHT...AS AN UPPER
LEVEL DISTURBANCE OVER THE TEXAS PANHANDLE MOVE OVER A SLOW MOVING
COLD FRONT OVER THE RED RIVER AREAS OF NORTH TEXAS...WITH STRONG
INSTABILITY...SHEAR AND DEEP MOISTURE OUT AHEAD OF THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY
WEDNESDAY MORNING. SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WILL
STILL BE POSSIBLE...NAMELY EAST OF INTERSTATE 35.

THERE WILL BE A CHANCE OF THUNDERSTORMS THIS WEEKEND...INTO NEXT
MONDAY...AS ANOTHER FRONT APPROACHES THE AREA. SOME OF THESE STORMS
COULD BE SEVERE...ESPECIALLY ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY OVER FAR EASTERN SECTIONS OF
NORTH TEXAS OVERNIGHT...WITH LIMITED ACTIVATION POSSIBLE OVER THE
THE REMAINDER OF THE AREA THROUGH DAYBREAK.

In the hours before

Local storm report, May 9, 11:36 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1136 PM CDT TUE MAY 09 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     TSTM WND DMG     DODD CITY               33.58N  96.07W
05/09/2006                   FANNIN             TX   TRAINED SPOTTER

            LARGE TREE DOWN ON A HOUSE AND POWER LINES BLOWN DOWN IN
            DODD CITY.
Special weather statement, May 10, 12:12 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1212 AM CDT WED MAY 10 2006

TXZ091-092-100545-

COOKE-MONTAGUE-
1212 AM CDT WED MAY 10 2006

...SIGNIFICANT WEATHER UPDATE...

AT 1212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVER THUNDERSTORM 5 MILES SOUTHEAST OF WICHITA FALLS...MOVING
EAST-SOUTHEAST AT 25 TO 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE MARYSVILLE...MONTAGUE...
MUENSTER...NOCONA...RINGGOLD AND ST. JO.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...GOLFBALL
TO BASEBALL SIZE HAIL...AND WIND GUSTS TO 60 MPH CAN BE EXPECTED FROM
THIS STORM.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.
Local storm report, May 10, 12:18 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1218 AM CDT WED MAY 10 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             TRENTON                 33.43N  96.34W
05/09/2006  E1.00 INCH       FANNIN             TX   LAW ENFORCEMENT

            TRENTON POLICE OFFICER REPORTED QUARTER SIZED HAIL IN
            TRENTON...HE ALSO HEARD REPORTS OF GOLF BALL HAIL NEAR
            TOWN
Special weather statement, May 10, 12:24 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1224 AM CDT WED MAY 10 2006

TXZ093-094-104-100600-

COLLIN-FANNIN-GRAYSON-
1224 AM CDT WED MAY 10 2006

...SIGNIFICANT WEATHER UPDATE...

AT 1224 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS DEVELOPING 11 MILES SOUTH OF SHERMAN...OR
ALONG A GUNTER...HOWE...WHITEWRIGHT LINE...MOVING EAST-NORTHEAST AT
25 TO 30 MPH.

CITIES IN THE PATH OR VICINITY OF THESE DEVELOPING STORMS INCLUDE
ANNA...BONHAM...CELINA...DORCHESTER...ECTOR...GUNTER...HONEY
GROVE...HOWE...SHERMAN...TOM BEAN...VAN ALSTYNE...WHITEWRIGHT AND
BONHAM STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...LOCALIZED HEAVY RAINFALL...
PEA-MARBLE SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED
FROM THESE STORMS.

IF THESE STORMS CONTINUE INTENSIFYING...A SEVERE WEATHER WARNING MAY
BE NEEDED SHORTLY.
Special weather statement, May 10, 12:48 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1248 AM CDT WED MAY 10 2006

TXZ095-100615-

LAMAR-
1248 AM CDT WED MAY 10 2006

...SIGNIFICANT WEATHER UPDATE...

AT 1248 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING STRONG THUNDERSTORM 6 MILES NORTHEAST OF PARIS...MOVING
NORTHEAST AT 25 MPH.

CITIES IN THE PATH OR VICINITY OF THIS DEVELOPING STORM INCLUDE
ARTHUR CITY...BLOSSOM...PARIS AND POWDERLY.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED
WITHIN THE NEXT HALF HOUR.
Special weather statement, May 10, 12:56 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1256 AM CDT WED MAY 10 2006

TXZ091-100630-

MONTAGUE-
1256 AM CDT WED MAY 10 2006

...SIGNIFICANT WEATHER UPDATE...

AT 1256 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES EAST OF HENRIETTA...OR APPROACHING
RINGGOLD...MOVING EAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE NOCONA AND RINGGOLD.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM AT THE CURRENT TIME.

HOWEVER...IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY
BE NEEDED WITHIN THE NEXT HOUR.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:03 PM CDTSevere Thunderstorm WarningFWDLampasas37 min
May 9, 7:56 PM CDTSevere Thunderstorm WarningFWDGrayson64 min
May 9, 8:59 PM CDTSevere Thunderstorm WarningFWDCollin, Grayson61 min
May 9, 9:59 PM CDTSevere Thunderstorm WarningFWDCollin, Grayson61 min
May 9, 10:00 PM CDTFlash Flood WarningFWDGrayson3 hr
May 9, 10:08 PM CDTTornado WarningFWDCollin52 min
May 9, 10:36 PM CDTTornado WarningFWDFannin39 min
May 9, 10:39 PM CDTSevere Thunderstorm WarningFWDLamar66 min
May 9, 10:51 PM CDTTornado WarningFWDGrayson24 min
May 9, 11:15 PM CDTTornado WarningFWDFannin17 min
May 9, 11:19 PM CDTTornado WarningFWDLamar41 min
May 10, 12:28 AM CDTSevere Thunderstorm WarningFWDGrayson62 min
May 10, 1:28 AM CDTSevere Thunderstorm WarningFWDGrayson22 min
May 10, 1:36 AM CDTSevere Thunderstorm WarningFWDFannin30 min
May 10, 3:32 AM CDTSevere Thunderstorm WarningFWDFannin, Grayson58 min
May 10, 4:14 AM CDTSevere Thunderstorm WarningFWDLamar76 min
May 10, 4:32 AM CDTSevere Thunderstorm WarningFWDFannin28 min
May 10, 5:36 AM CDTHigh Wind WarningFWDCooke, Montague65 min
May 10, 7:08 AM CDTSevere Thunderstorm WarningFWDFannin37 min
May 10, 7:20 AM CDTSevere Thunderstorm WarningFWDLamar40 min
May 10, 8:00 AM CDTSevere Thunderstorm WarningFWDLamar15 min
May 10, 10:26 AM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more9 hr

Nearby

Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.